# SDR CALA2023091302774

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 42,010 hours, 5,192 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Pump
- Part number: 7110170H03
- Part serial: AAMH001568
- Condition: Faulty
- Location: Sta 1089
- Part time: 9,448 hours, 1,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LIQUID COOLING R CAUTION PECS LOOP R IS NOT OPERATIONAL. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  2181055 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE:  21 PECS OPS (1). DEACTIVATED RIGHT PECS PUMP 1 REF DDG21-58-05 COMPLIED WITH MEL AS REQUIRED REQUESTING MEL 2181K VERIFIED RIGHT PUMP 2 OPERATES, PLACARD APPLIED REOPEN SFO U305875 01SEP23 FOR: CLOSED IN ERROR WAS CLOSED IN ERROR. ITEM DEFERRED PER MEL COMPLIED WITH MEL AS REQUIRED RAN PECS GROUND TESTS AND FOUND EXISTING MESSAGES 21-81052 AND 21-81050(PHOTO ATTATCHED). STARTED FIM 21-80-F1-16A-421A-A FOR MESSAGE 21-81052 UP TO STEP 4.(B). 28VDC CONFIRMED. A/C REMAINS IN MEL STATUS PER AMM DDG 21-81-05. MAINTENANCE MESAGW 21-81052 RESURFACED AFTER 2ND GROUND TEST. STOPPED AT STEP 5 IN FIM. ADD FAULT: 21-81052 BACK TRACKED ON FIM TO STEP 2 TO MAKE SURE ALL CONNECTORS ARE CLEANED BEFORE PROCEEDING. GROUND TESTED TO VERIFY FAULTS. ADD FAULT: 21-81054 MENTIONED FAULTS ARE GONE AND NEW FAULT CAME UP. NEW FAULT IS 21-81054. ADDED MC PART NUMBER FOR PRECAUTIONARY PUMP, PACKAGE, OFF 79-2181-9-0004 1568 ON 79-2181-9-0004 1044 PUMP, PACKAGE, OFF 79-2181-9-0004 1568 ON 0000 REPLACED RIGHT PECS PACKAGE IAW MM21-81-18-520A. LEAK AND OPS CK GOOD. PARTS USED: 79-2181-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1667703 SN OFF 1568.
